# SDR DL72S980620

- Difficulty date: March 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N406DA
- Make and model: Boeing 727232
- Aircraft serial: 21150
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Le Spar
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON A1 LETTER CK, 1 INCH CRACK IN LOWER END OF L/E SPAR STIFFENER NR 2 SLAT O/B TRACK, INBD STIFFENER.  REPAIRED PER MM 57-20-21.
